MathSciNet Relay Station
MathSciNet bibliographic data
MR1129438 (94d:54014) 54A25
Tkachuk, V. V. Finite and countable additivity of topological properties in nice spaces. Trans. Amer. Math. Soc. 341 (1994), no. 2, 585–601.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement